Announcement

Collapse
No announcement yet.

2nd shot gave me nausea, fatigue and headache!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    2nd shot gave me nausea, fatigue and headache!

    Unless that would have been there independently of the vaccine. Unsure.

    It happened evening after getting it this morning.

    I love to be part of the biggest government experiment.

    If they let me work here , I suppose I could still do my old job I had last may, as is.

    I felt very ill and tired in the van ride to AA, so some of it may have been motion sickness.

    Or I'm turning into a reptile perhaps.

    #2
    How Many Weeks Apart Were Your Jabs...???



    Cheers Glen.

    Comment


      #3
      Originally posted by GLEN...... View Post
      How Many Weeks Apart Were Your Jabs...???



      Cheers Glen.
      Two!

      Comment


        #4
        Originally posted by ill Duce View Post

        Two!


        Seems Very Close Together.

        I Had The Astra First Dose And Was Booked In For

        The Second 12 Weeks Later.

        I Have Since Read That They Want To Change That To 8 Weeks.



        Cheers Glen.

        Comment


          #5
          Reptilosis? Lol I hope nothing like that (turning into a vampire) ?

          Comment


            #6
            Just made up "Reptilosis", hopefully it isn't real

            Comment


              #7
              Originally posted by Dr. Doom View Post
              Just made up "Reptilosis", hopefully it isn't real
              Now it is!

              Comment


              #8

              I had two shots of the Moderna, NIAID COVID-19 vaccine and now I'm waiting for the FDA to approve the booster shot which I will need to take by November 30th (or exactly 8 months since my second dose.

              Comment

              Working...
              X